# SDR AWXA200700132

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 27,739 hours, 10,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - CORROSION ON MAIN CABIN SEAT TRACK, FS 16, +Y765, AT THE FORWARD GALLEY ATTACH POINT.  REPAIRED MAIN CABIN SEAT TRACK, FR 16, +Y765, AT THE FORWARD GALLEY ATTACH POINT IAW A319 SRM 53-11-15 FIGURE 202.
